We dispense NHS prescriptions and will give advice on how to get the most benefit from your medicines. We keep a comprehensive stock of medicines and use a fast and an efficient wholesaler service to enable us to fill all prescriptions promptly.
We can dispense NHS repeat dispensing prescriptions issued by your doctor. Ask us for more information about this service.
All medicines are dispensed in child resistant containers unless you ask us not to.
Please remember: Keep all medicines out of the reach and sight of children. Our pharmacist can advise you on safe storage of medicines.
NHS Unwanted Medicines Service
Please return all unwanted medicines to the pharmacy where we will dispose of them safely.
NHS Health Advice and Self-Care
The pharmacist and our trained assistants are available for advice on all medicines and minor ailments. We can also give you advice on how to live a healthy life, for example, advice on how to stop smoking or healthy diets. Self Care information is also available on our user friendly website: pharmacykwik.co.uk We can also direct you to other sources of advice and assistance if we cannot help you ourselves.
Patient Medication Records
Our computer allows us to keep records of all your prescriptions dispensed by us. This helps us check for possible problems, such as interactions between medicines and will help us deal with any queries you may have.
We comply with the Data Protection Act and the NHS code of practice on confidentiality. If you want to discuss the records we keep, please ask to speak to the pharmacist.
We provide the above NHS services on behalf of:
NHS Bury Clinical Commissioning Group
21 Silver Street,
Bury, BL9 0EN
Tel: 0161 762 3100
Repeat Prescription Service
We offer a repeat prescription service. Please ask our pharmacist for further details about this.
We stock a vast range of over the counter medicines, vitamins and mineral supplements and other health & beauty products, please visit pharmacykwik.co.uk for further information.
We can advise on medical requirements for travellers, including anti-malaria treatments. We also stock a range of sun care creams, bite and sting relief creams, flight socks and over the counter travel sickness remedies.
We also provide Care Home Services, Home Delivery Services and a Gluten Free Food Supply Service. Please email or call to discuss these NHS enhanced services.
We can dispense private prescriptions as prescribed by your doctor. Please email firstname.lastname@example.org or call our team on: 0161 773 1456 with details of your prescription for more information including up to date prices.
If you would like any more information about any of the services mentioned in this leaflet, please call us on free phone 0800 023 2295 or email email@example.com
Comments, Suggestions, Complaints and Compliments
Our aim is to give the highest possible standard of service. We would like you to tell us what you think about the service we provide at this pharmacy.
If you have any suggestions, comments or complaints please speak to a member of staff either by calling PharmacyKwik on 0800 023 2295 or alternatively you can email is on firstname.lastname@example.org
We welcome any general comments about the services we provide and any suggestions of ways in which we can improve our services to you.
We operate a complaints procedure as part of the NHS system for dealing with complaints. Our system meets national criteria. Our Pharmacist will give you further information.
You may also seek advice from the local Patient Advice and Liaison Service (PALS). PALS are not part of the complaints procedure itself but they might be able to resolve your concerns informally or they can tell you more about the complaints procedure and independent complaints advocacy services:
Patient Advice and Liason Service (PALS):
Care of The Patient Services Team,
Greater Manchester Commissioning Support Unit,
St. James House, Pendleton Way,
Salford, M6 5FW
An independent complaints advocacy service (ICAS) is available to provide advice and support for people who wish to complain about the NHS. Please use the telephone number below to get in touch with ICAS or for further information:
Tel: 0808 802 3000
Our staff work extremely hard to provide you with the best possible service. Please treat them with the courtesy and respect they deserve.
We reserve the right to refuse to provide services to individuals who act in a violent, threatening or aggressive manner.
When we are closed:
When this pharmacy is closed, for any health problem advice and details of other health services, contact NHS Direct, 24 hours a day.
Call 111 or visit: www.nhsdirect.nhs.uk
Rear Unit, 56 Parksway,
Tel: 0161 773 1456
GPhC Premises Registration Number: 1116209
OPENING HOURS: Monday – Friday: 9am – 8pm | Saturday: 9am – 7pm
This pharmacy is owned by: Allbro’s Pharmacy Ltd.
Vicks Medinite Complete treats your cold and flu symptoms while you sleep. A soothing bed-time syrup, it gets to work on lowering your temperature, easing aches and pains, and drying up your runny nose. It can also help soothe your sore throat and suppress coughing. Don’t wake up feeling as bleary as when you went to bed - let Medinite Complete help to relieve the symptoms of your cold while you sleep.
Can I drive or operate machiney after using products from the Vicks Cold & Flu care range?
Vicks Daymed capsules and hot drinks won't make you drowsly ans so have no effect an driving or operating machinery. They can safely be used during the day. Vicks Medinite may cause drowsinnes and is designed to take before going to bed. As it says on the instruction leaflet, you shouldn't drive or operate heavy machinery after using Medinite.
It is ok for me to take the medicines if I'm pregnant or breastfeeding?
It's important not to use any medicines during pregnancy or breastfeeding without first consulting your doctor. Please read the downloadable leaflets carefully for more information.
How to take Vicks Medinite:
Shake well before use. Taken orally before bedtime, Vicks Cold & Flu Care Medinite Complete Syrup helps to give you hours of restful relief from nasal congestion, runny nose, sneezing, headache, body aches, coughing and minor sore throat pain
Adults and children 12 years and over:
30ml in medicine cup at bedtime. Children (10-12 years): 15ml in medicine cup at bedtime. Do not give to children under 10 years of age.
Do not exceed the stated dose.
If your cold and flu symptoms persist, consult your doctor.
Cautions whilst taking Vicks Medinite:
This product may cause drowsiness.
If you are affected do not drive or operate machinery and avoid alcoholic drinks.
Please be aware that Medinite contains paracetamol. Do not take with other paracetamol-containing products. This product contains sodium benzoate which is a mild irritant to the skin, eyes and mucous membrane. It also contains glycerol which can cause stomach upsets and diarrhoea if taken in high doses.
Most people experience no side effects after taking this medicine but, as with all medicines, it may not suit everyone. There may occasionally be side effects. If you notice anything unusual or experience any unexpected side effects, talk to your doctor or pharmacist.
Very rarely with medicines containing paracetamol, there have been reports of blood disorders or pancreatitis (inflammation of the pancreas). These effects, however, may not have been caused by the paracetamol.
Any side effects should go away once you stop taking the medicine.
Pregnancy and breastfeeding - Always consult your doctor or pharmacist if you are breastfeeding. This product should not be used in pregnancy unless advised by your doctor.
Do not take if you:
suffer from heart disease (including previous heart attack or angina).
suffer from an over active thyroid.
suffer from diabetes.
are taking medicines for depression, high blood pressure or heart disease.
have severe liver disease including non-cirrhotic liver disease or kidney disease.
are taking or have taken monoamine oxidase inhibitors (MAOI) antidepressants in the last 14 days.
are allergic to any of the ingredients.
If you are unsure, talk to your doctor or pharmacist – they are there to help.
Also, consult your doctor if are:
under the care of your doctor, or are receiving continual prescribed medication.
taking metoclopramide or domperidone (used to treat nausea and vomiting).
taking cholestryramine (used to treat high cholesterol).
taking anticoagulants (drugs used to thin the blood e.g. warfarin).
taking anti hypertensives (used to lower your blood pressure), chloramphenicol (used to treat eye or ear infections) or beta blockers (used to treat heart complaints).
How do I store this medicine?
Keep all medicines out of the reach and sight of children.
Do not store above 25ºC
Do not use after the expiry date on the bottle or carton.
You should carefully read all product packaging and labels prior to use.
Vicks Medinite Contains:
Each 30ml (adult) dose contains dextromethorphan hydrobromide 15mg, pseudoephedrine hydrochloride 60mg, doxylamine succinate 7.5mg and paracetamol 600mg.
The product also contains: ethanol 96%, sodium citrate, citric acid monohydrate, sodium benzoate (E211), polyethylene glycol 6000, sucrose, glycerol (E422), anethole, quinoline yellow (E104), indigotin blue (E132) and purified water.